# SDR QXEA2012071000671

- Difficulty date: July 10, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 6,222 hours, 6,652 cycles
- Engine: Pwc PW150A
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Receptacle
- Part number: AC16707
- Condition: Worn
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT HOT JUG IN GALLEY HAS A ELECTRICAL BURNING SMELL COMING FROM IT.  FOUND LT AFT GALLEY MAPCO CONNECTOR TO HAVE SIGNS OF WEAR WHERE PLUG CONNECTS MAPCO, AS WELL AS BURN MARKS ON BACKSIDE OF CONNECTOR.  R & R LT MAPCO CONNECTOR AND LT MAPCO.  NO BURNING ELECTRICAL SMELL NOTED AND NO OTHER DEFECTS NOTED.  MADE SURE TO INSPECT RT AFT MAPCO IN AFT GALLEY AS WELL AS THE MAPCO CONTROL PANEL. NO OTHER DEFECTS NOTED ON EITHER.  RETURNED TO SERVICE.
